# SDR UIEA2018040500594

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,495 hours, 15,952 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START PRESSURE LOW RT ENGINE. 22 PSI.   ACCOMPLISHED APU GROUND TEST OF THE APU, GROUND START SYSTEM ENGINE START NORMAL. IAW AMM 71-00-00.
